MathSciNet Relay Station
MathSciNet bibliographic data
MR1740903 49J40 (47H10 47N10 54H25 91B50)
Ding, Xie Ping Existence of solutions for quasi-equilibrium problems in noncompact topological spaces. Comput. Math. Appl. 39 (2000), no. 3-4, 13–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement